# SDR 2008UALA01686

- Difficulty date: March 23, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 51,006 hours, 18,702 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 READING 1200 (LOW).  CAUSE, UNKNOWN.  SERVICED CREW O2 TO FULL, NO LEAKS NOTED AT TIME OF SERVICE.
